SOLUTIONS FOR A FRACTIONAL-ORDER DIFFERENTIAL
EQUATION WITH BOUNDARY CONDITIONS OF THIRD ORDER
Masashi Toyoda1, Toshikazu Watanabe2 1 Department of Information Science, Toho University
2-2-1, Miyama, Funabashi
Chiba, 274-8510, JAPAN 2 College of Science and Technology, Nihon University
1-8-14 Kanda-Surugadai, Chiyoda-ku
Tokyo, 101-8308, JAPAN
This paper is concerned with a fractional-order boundary value problem involving the Riemann-Liouville fractional derivative of order
. Existence and uniqueness results of solutions are established by the Banach fixed point theorem.
You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.
 Z. Bai and H. L¨u, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311, No 2 (2005), 495-505.
 M. Benchohra, N. Hamidi and J. Henderson, Fractional differential equations with anti-periodic boundary condition, Numer. Funct. Anal. Optim. 34, No 4 (2013), 404-414.
 A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Ser. North-Holland Mathematics Studies, 204, Elsevier Science B.V., Amsterdam, 2006.
 T. F. Ma and J. da Silva, Iterative solutions for a beam equation with nonlinear boundary conditions of third order, Appl. Math. Comput. 159, No 1 (2004), 11-18.
 M. Toyoda and T. Watanabe, Note on solutions of boundary value problems involving a fractional differential equation, Linear Nonlinear Anal. 3, No 3 (2017), 449-455.